Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the group generated by a free semigroup


Authors: K. I. Appel and F. M. Djorup
Journal: Proc. Amer. Math. Soc. 15 (1964), 838-840
MSC: Primary 20.92; Secondary 20.10
MathSciNet review: 0168682
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92, 20.10

Retrieve articles in all journals with MSC: 20.92, 20.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0168682-8
PII: S 0002-9939(1964)0168682-8
Article copyright: © Copyright 1964 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia